An adaptive approach to the control and synchronization of continuous-time chaotic systems

M Di Bernardo

Research output: Contribution to journalArticle (Academic Journal)peer-review

130 Citations (Scopus)
Translated title of the contributionAn adaptive approach to the control and synchronization of continuous-time chaotic systems
Original languageEnglish
Pages (from-to)557 - 568
JournalInternational Journal of Bifurcation and Chaos
Volume6
Publication statusPublished - 1996

Structured keywords

  • Engineering Mathematics Research Group

Cite this